Journal article icon

Journal article

SEMILINEAR ELLIPTIC-EQUATIONS AND SUPERCRITICAL GROWTH

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
JOURNAL OF DIFFERENTIAL EQUATIONS
Volume:
68
Issue:
2
Pages:
169-197
Publication date:
1987-06-30
DOI:
EISSN:
1090-2732
ISSN:
0022-0396
URN:
uuid:722af021-8f0a-4ffb-8037-7f8d8fd5e1c7
Source identifiers:
30506
Local pid:
pubs:30506
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP